International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 2, Pages 83-106

On chiral differential operators over homogeneous spaces

Vassily Gorbounov,1 Fyodor Malikov,2 and Vadim Schechtman3

1Department of Mathematics, University of Kentucky, Lexington 40506, KY, USA
2Department of Mathematics, University of Southern California, Los Angeles 90089, CA, USA
3Laboratoire Emile Picard, UFR MIG, Université Paul Sabatier, 118 Route de Narbonne, Toulouse Cedex 4 31062, France

Received 27 August 2000; Revised 15 February 2001

Copyright © 2001 Vassily Gorbounov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a classification and construction of chiral algebras of differential operators over semisimple algebraic groups G and over homogeneous spaces G/N and G/P where N is a nilpotent and P a parabolic subgroup.